# SDR UPS01835789

- Difficulty date: April 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,234 hours, 48,413 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 RIGHT WING STRINGER 58 IS CRACKED AT XRS 172.   REPAIRED STRINGER I.A.W. SRM. 57-2-2 FIG. 3D
